Excedrin Extra Strength works quickly to provide headache relief. For some, headache relief begins in 15 minutes, when used as directed. The active ingredients in Excedrin Extra Strength are acetaminophen, aspirin and caffeine.


  • Category: PAIN MEDICATION

Price:180


BUY NOW!

Description

Temporarily relieves minor aches and pains due to:

  • Headache
  • A Cold
  • Arthritis
  • Muscular Aches     
  • Toothache
  • Premenstrual & Menstrual Cramps


Acetaminophen acts as a pain reliever and fever reducer. Aspirin (an NSAID) helps reduce pain, inflammation, and swelling. Caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.


Acetaminophen 250mg

Aspirin 250 mg –Non-Steroidal Anti-Inflammatory Drug (NSAID)

Caffeine 65 mg